Comparison theorems for the one-dimensional Schrödinger equation

Research output: Contribution to journalArticle


Using rearrangements of matrix-valued sequences, we prove that with certain boundary conditions the solution of the one-dimensional Schrödinger equation increases or decreases under monotone rearrangements of its potential.

Original languageEnglish (US)
Pages (from-to)403-418
Number of pages16
JournalArkiv for Matematik
Issue number2
StatePublished - Oct 1 2005
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'Comparison theorems for the one-dimensional Schrödinger equation'. Together they form a unique fingerprint.

  • Cite this